# SDR AALA201712159033

- Difficulty date: December 14, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N965NN
- Make and model: Boeing 737823
- Aircraft serial: 33239
- Aircraft time: 9,715 hours, 3,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. ROW 25FED EMERGENCY PATH LIGHT BASE BROKEN. REPLACED EMERGENCY LIGHT BASE PER AMM 33-51-11. OPERATIONAL CHECK OK.
